# SDR UPS02837893

- Difficulty date: February 21, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: J0602969
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT CUSP REPAIR DOES NOT CONFORM TO SRM AT LT STA 1328.  REMOVED AND REPLACED LT CUSP EXTRUSION FROM STA 1190 TO STA 1370 PER SRM 53-2-5 FIG 15.
